MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CAUTERY CORD, BIPOLAR, STRL

Medline Industries, LP MEDLINE; CAUTERY CORD, BIPOLAR, STRL
Catalog Number DYNJ01207
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the bipolar ceased to work.When it was investigated, the rn found that the cable was not maintaining connection with the contacts inside the machine.
 
Additional Manufacturer Narrative
The customer reported that the bipolar ceased to work during surgery, the rn found that the cable was not maintaining connection with the contacts inside the machine, and the metal contacts appear to have been crimped or crushed; no injury was reported.A sample was received without its original packaging, visual inspection observed that the cords were bent with no additional visible damage, finished good production records and finished good pack build were reviewed, and component trending was reviewed.Based on the complaint details, sample evaluation, and investigation, the complaint has been confirmed; visual inspection revealed that the prongs were bent and did not meet the expected specifications, and no functional inspection could be conducted due to the observed defect.No information was available regarding the storage conditions or usage history of the item, so the root cause of this issue cannot be determined at this time; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CAUTERY CORD, BIPOLAR, STRL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50753161
Report Number1417592-2026-39043
Device Sequence Number13178647
Product Code GEI
UDI-Device Identifier10080196800612
UDI-Public10080196800612
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K932654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ01207
Device Lot Number25KBT784
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown